# SDR REXA2019061860896

- Difficulty date: January 26, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Hyd Transducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG BAY, BRAKE HYD PRESSURE TRANSDUCER MOUNT BRACKET CRACKED.  REPLACED HYD. BRACKET WITH NEW PN 601R-75-262-157 I.A.W. CRJ-200 SRM 51-42-20 AAR SM 33
